2018 Colorado EM Conference

Draft Conference Agenda

For additional information on the 2018 Colorado Emergency Management Conference please visit the Colorado Emergency Management Association (CEMA) website at cemacolorado.com.

Download the draft agenda.

Check back to this page after the conference to obtain access to the presentations conducted during the 2018 Colorado Emergency Management Conference.

Tuesday, February 27, 2018
Registration in lobby (open 7:30 a.m. - 12:30 p.m. and during 15 minutes breaks
10:00 - 10:30 a.m.Welcome and Opening Ceremonies
10:30-11:30 a.m.Opening Keynote
Colorado Grand Ballroon
11:30 a.m. - 12:30 p.m.Lunch
Colorado Grand Ballroom (included in registration cost)

Earth
Pikes Peak I&II
Air
Pikes Peak III & IV
Fire
Gold Camp Room
Water
Centennial Room
12:30-1:30 p.m.Complexities of Managing Multi-Jurisdictional Environmental DisastersBuilding Your EOC ArmyEthical Dilemmas: Presented by Convergent Volunteers During Emergency ResponseFailure to Warn: Advancing Public Notification Beyond the Bare Essentials
1:45 - 2:45 p.m.Mastering Being the Master of DisasterGuide for Implementing Text to 911 in the PSAPFour Faces of Strategic LeadershipCattle in Your County? Herding the Right People to Beef Up Your Preparedness
2:45 - 3:15 p.m.30 Minute Break - Refreshments in Vendor Area
3:15-4:15 p.m.Lessons Learned 2017 Costilla County Snow EmergencyPanel Q&A on Emergency Preparedness for People with DisabilitiesNo Presentation in this RoomDenver Police Department Terrorism Prevention - Countering Violent Extremism Program
4:15 - 4:30 p.m.15 Minute Passing Break
4:30 - 5:30 p.m.An Overview of the Integrated Public Alert and Warning System (IPAWS)Colorado High Hazard Dam Release Impacts Database and ToolsIncorporating Purposeful Technology in Tests, Training and ExercisesNational Weather Service - On Site, On Call, At the Scene
5:30 - 7:30 p.m.Vendor Sponosored Reception
Wednesday, February 28, 2018
Registration in Lobby (open 7:30 a.m. - 12:30 p.m. and during 15 minute breaks
8:30 - 10:00 a.m.Opening Keynote

The Lifecycle of Innovation and Ideas | Epicenter Media and Training

VOAD Movement | Salvation Army and VOAD

Understanding Emergency Behavior: Lessons from the International Ebola Response | CDPHE


A Systems Approach to Emergency Response: Better Outcomes through System Architecture | Colorado State University

National Fallen Firefighters Foundation: Everyone Goes Home - Wildfire Initiative | Wildland Operations Coordination, Denver Fire Department

The Forgotten Disasters | Our Front Porch, Architect and Founder

The Quantum Physics of Emergency Management | Larimer County OEM
10:00 - 10:30 a.m.30 Minute Break - Refreshments in Vendor Area

Earth
Pikes Peak I&II
Air
Pikes Peak III & IV
Fire
Gold Camp Room
Water
Centennial Room
10:30 - 11:30 a.m.Achieving a Whole Community Approach Through Partnering and Leveraging VOADSecuring Outdoor Special EventsConnecting Schools to Your Emergency Management ProgramEnhancing Exercises Through Community Inclusion: Strategies from PHEDEX 2017
11:30 a.m. - 12:30 p.m.Lunch - DHSEM Awards - Colorado Grand Ballroom (included in registration cost)
12:30 - 1:30 p.m.How Does the ADA Effective Communication Requirement Apply in Emergencies?Magic Mirros: Building the C-COP (Comprehensive Common Operating Pricture) with GISThe Great American EclipseCommunity Resilience: Supporting Childcare Facilities in Colorado During Disaster
1:30 - 1:45 p.m.15 Minute Passing Break
1:45 - 2:45 p.m.Resilience for All: A Case for Engaging Bilingual Cultural BrokersA New Approach to Long Term Disaster RecoveryPlanning for Hazards and Building Community Resilience: The Role of the Emergency ManagerNo presentation scheduled
2:45 - 3:15 p.m.30 Minute Break - Refreshments in the Vendor Area
3:15 - 4:15 p.m.Lesson in Recovery: Policy, Legislation and ActionNo presentation scheduledResponse, Mitigation and Hurricane HarveyCOVOST: Meeting the Challege of Supporting and Providing Virtual Operation Support
4:15 - 4:30 p.m.15 Minute Passing Break
4:30 - 6:30 p.m.CEMA Annual Meeting - Colorado Grand Ballroom
6:30 - 8:00 p.m.Buffet Dinner and CEMA Awards - Colorado Grand Ballroom (included in registration cost)
8:00 - 11:30 p.m.EM Conference Social Event - Summit Ballroom (included in registration cost)

Thursday, March 1, 2018
Registration in Lobby (open 8:00 - 10:00 a.m.)
VOAD Registration is Lobby at 10:00 a.m.
8:00 - 10:00 a.m.Pick Up and Pay for Auction Items
Registration Lobby
9:00 - 10:00 a.m.Opening Keynote
Colorado Grand Ballroom
10:00 - 10:15 a.m.15 Minute Passing Break

Earth
Pikes Peak I&II
Air
Pikes Peak III & IV
Fire
Gold Camp Room
Water
Centennial Room
10:15 - 11:15 a.m.Emergency Communication Techniques for Individuals Who Cannot SpeakAre You Ready for the Test: Peak 2 FireSynergy and Structure Around Good Intentions: Leveraging Tech and Lessons in Spontaneous Unaffiliated Volunteers During HarveyState Logistics Update
11:15 a.m. - 12:15 p.m.Lunch and Closing Ceremony - Colorado Grand Ballroom (included in registration cost)